# SDR REXA2025072900780

- Difficulty date: July 13, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 39,741 hours, 28,632 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Condition: Cracked
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LH EMERGENCY EXIT LOWER LUG TO HAVE VISUAL CRACK    REPAIRED IAW MHIRJ REO# 670-52-21-103 REV. -- DATED 2024-11-06.
